# SDR DALA2020012213462

- Difficulty date: January 10, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232LR
- Aircraft serial: 29739
- Aircraft time: 53,788 hours, 4,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT LENS UNSECURE.  INSTALLED THE LIGHT LENS. OK FOR SERVICE.
